# SDR SWAA2022060902315

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF UPPER SURFACE EDGE; FWD R/H CORNER IS DELAMED. / STARTED DAMAGE REMOVAL IAW SRM 53-00-50-2R-5 PARA 3. STEPS A-C.;[05] COMPLETED DAMAGE REMOVAL & SURFACE PREPARATION IAW SRM 53-00-50-2R-5 PARA 3 STEPS A-E.;[06] VERIFIED CORRECTIVE ACTION ITEM 1-5.;[07] MADE CLEANED & INSTALLED REPAIR CORE USING BMS8-124 CL4 GR5 CORE LOT 1287137 & BMS5-28 TYPE 19 POTTING COMPOUND LOT AKZAP8108K IAW SRM 53-00-50-2R-5 PARA 3 STEPS F-I . CURED AT ELEVATED TEMPERATURE USING CAL TOOL THERMOMETER ID ATS1777 SN 34910028WS CAL DUE 08/2022;[08] USING BMS9-3 STYLE 1581 GLASS LOT 1393735-8 & BMS8-201 TYPE III RESIN LOT AK1JP9149K MADE REPAIR PLIES IAW SRM 53-00-50-2R-5 PARA 3. STEP J. OK TO LAY UP .;[09] VERIFIED CORRECTIVE ACTIONS 7 AND 8  OK TO INSTALL REPAIR PLIES; LAID UP THE REPAIR PLIES VACUUM BAGGED ; PERFORMED LEAK CHECK & SET TO CURE IAW SRM 53-00-50-2R-5 PARA 3 .K . (1) STEPS (A)-(C).; REPAIR PLIES CURED IAW SRM 53-00-50-2R-5 PARA 3 . L . (1) STEPS (A) & (B) REF CAL TOOL THERMOMETER ID ATS1777 SN 34910028WS CAL DUE 08/2022 VACUUM GAGE ID ATS2553 SN 5432766772 CAL DUE 02/2023.;[13] UNBAGGED REPAIR AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-5 PARA 3.L/ ALL PREVIOUSLY REMOVED INSERTS TO BE INSTALLED ON FAULT #TTG8Q00C8BEW.;[14] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-5.;[15] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-5.
